# SDR CA110525001

- Difficulty date: May 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Inoperative
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, THE CREW NOTICED OIL TEMP INDICATION FOR NR 2 ENGINE WAS HIGH, 108C FOR AROUND 10 SEC OIL TEMP DECREASED AFTER THE CREW RETARDED NR 2 ENGINE POWER.  THE FLIGHT WAS DIVERTED TO BASE AS PRECAUTION.  MX CONFIRMED THAT ACOC ACTUATOR IS INOPERATIVE. REPLACED ACOC ACTUATOR THEN THE ACFT RTS.
